Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Poincaré recurrence and number theory: thirty years later

Author: Bryna Kra
Journal: Bull. Amer. Math. Soc. 48 (2011), 497-501
MSC (2010): Primary 37A05
Published electronically: June 10, 2011
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc. (N.S.) 5 (1981), no. 3, 211--234.
MathSciNet review: 2823016
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 37A05

Retrieve articles in all journals with MSC (2010): 37A05

Additional Information

Bryna Kra
Affiliation: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208-2730

PII: S 0273-0979(2011)01343-X
Received by editor(s): May 16, 2011
Published electronically: June 10, 2011
Additional Notes: The author was partially supported by NSF grant 0900873.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia